# SDR SWIA200616645

- Difficulty date: April 28, 2006
- Submitted: May 2, 2006
- Operation: Air carrier
- Aircraft: N566SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120341
- Aircraft time: 16,633 hours, 24,007 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim System
- Condition: Out Of Rig
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

TRIM AURAL WARNING GOES OFF WITH TRIM IN THE GREEN BAND UP TO THE 15% INDICATOR.  ADJUSTED ELEVATOR TRIM WHEEL, ADJUSTED RT ELEVATOR TRIM TAB AND ADJUSTED LT AND RT ELEVATOR TRIM PROX SENSORS IAW EMB 120 MM 27-32-00.  OPERATIONAL CHECK GOOD.
